ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

DOI: 10.23671/VNC.2013.2.10536

Extremal values of the integral of the mean curvature on the set of parallelepipeds with a given geodesic diameter

Rasskazova N. V.
Vladikavkaz Mathematical Journal 2013. Vol. 15. Issue 2.
Abstract:
In the paper, extremal values of the mean curvature integral on set of parallelepipeds with a given geodesic diameter are obtained. The maximal (minimal) value of the integral of mean curvature is attained for a degenerate parallelepiped with relation \(0:1:1\) (\(0:0:1\), respectively) for its edge lengths.
Keywords: rectangular parallelepiped, intrinsic diameter, integral of average curvature
Language: Russian Download the full text  
For citation: Rasskazova N. V. Extremal values of the integral of the mean curvature on the set of parallelepipeds with a given geodesic diameter // Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 15, no. 2, pp.78-82. DOI 10.23671/VNC.2013.2.10536


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт